Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AMERICAN CONTRACT SYSTEMS, INC. ACS; GENERAL SURGERY TRAY
Model Number
CDAV04D
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
01/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
Sterility assurance issue: found a hair in a sterile pack.Noticed prior to patient entering room.Pack and all supplies removed.No detriment to patient.
New Search
Submit an Adverse Event Report
Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
AMERICAN CONTRACT SYSTEMS, INC.
904 bethel circle
waunakee WI 53597
MDR Report Key
8314518
Report Number
8314518
Device Sequence Number
1589710
Product Code
LRO
UDI-Device Identifier
00191072029041
UDI-Public
(01)00191072029041(17)191029(10)698181
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
01/23/2019
Report Date
(Section F)
01/25/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
CDAV04D
Device Lot Number
698181
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
02/07/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
01/25/2019